RUS  ENG
Full version
JOURNALS // Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika // Archive

Izv. Vyssh. Uchebn. Zaved. Mat., 1995 Number 1, Pages 71–79 (Mi ivm1691)

This article is cited in 1 paper

Permutative pseudo-varieties of associative algebras over a finite field

O. B. Paison

Ural State University

UDC: 512.552.4

Received: 16.03.1994


 English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995, 39:1, 65–73

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025